# SDR AALA202506031978

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 43,049 hours, 18,327 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WEATHER RADAR ECHOES DOES NOT REFLECT ACCURATE WEATHER DEPICTION IN WINDSCREEN. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT DFW. PERFORMED WEATHER RADAR SYSTEM OPERATIONAL TEST AND BITE TEST, PER AMM 34-43-00. OPERTIONAL CHECK GOOD. NO ACTIVE FAULTS. PERFORMED NOSE RADOME MOISTURE INSPECTION, PER AMM 53-52-00. MOISTURE TEST FAILED MOISTURE LEVEL UNACCEPTABLE. DELAMINATION AND DAMAGE FOUND ON NOSE OF RADOME. MOISTURE TEST FAILED, MOISTURE LEVEL READS UNACCEPTABLE. REMOVED AND REPLACED RADOME. PER AMM 53-52-00.
